# SDR SWAA2012081306667

- Difficulty date: August 11, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 36,823 hours, 21,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EEPLS LENS MISSING.  INSTALLED LENS IAW AMM.
